Advertisement

Siberian Mathematical Journal

, Volume 17, Issue 2, pp 367–369 | Cite as

Examples of some quasigroups and loops admitting only discrete topologization

  • N. M. Suvorov
  • N. I. Kryuchkov
Notes

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    N. M. Suvorov and T. P. Ufnarovskaya, “An example of an infinite quasigroup admitting only discrete topologization,” in: Investigations into the Theory of Quasigroups and Loops [in Russian], Khshinev, Shtinitsa (1973), pp. 163–165.Google Scholar
  2. 2.
    N. M. Suvorov, “An infinite commutative loop admitting only discrete topologization,” Third Tiraspolskii Symposium on General Topology and Its Applications. Thesis Reports, Kishinev Shtinitsa (1973).Google Scholar
  3. 3.
    A. Kertesz in T. Szele, “On existence of nondiscrete topologies in infinite Abelian groups” Publ. Mat.,3, Nos. 1–2 (1953).Google Scholar
  4. 4.
    A. I. Mal'tsev, “On the general theory of algebraic systems,” Matem. Sb.,35 (77), No. 1, 3–20 (1954).Google Scholar
  5. 5.
    B. V. Belousov, Foundations of the Theory of Quasigroups and Loops [in Russian], Nauka, Moscow (1967).Google Scholar

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • N. M. Suvorov
  • N. I. Kryuchkov

There are no affiliations available

Personalised recommendations